Brown Urine Color Like Tea Despite Drinking A Lot?

Illustration of Brown Urine Color Like Tea Despite Drinking A Lot?
Illustration: Brown Urine Color Like Tea Despite Drinking A Lot? unitypoint.org

Afternoon, I want to ask. The color of my urine is tea-colored, I have been tested for symptoms of kidney and liver infection, but I am healthy and I have been drinking frequently. But now after a while from that incident I experienced tea colored urine again but I have often drank even at school I always brought a drink with me, so what’s the problem ??

1 Answer:

Hello Reihan nanda,


The color of urine can be influenced by many things ranging from daily body fluid intake, to other organ disorders such as kidney or liver problems and others. Changes in urine color itself are also often influenced by daily intake such as food, drink or consumption of certain drugs. Dark brown or tea-like urine itself can be caused by several possible causes, such as:

Urinary tract infection
Urinary tract stones
Liver disorders
Lack of fluid intake or dehydration

For this reason, pay attention to the presence or absence of other symptoms such as painful urination, changes in frequency of urination to become more frequent, abdominal pain and if the complaint recurs, tell the parents to be examined by a doctor or internist or urologist to be examined and find out the cause such as a physical examination and supporting examinations such as blood labs, urine tests, X-rays, ultrasound or CT scans if needed.


Stay hydrated at least 8-10 glasses a day, avoid holding back the urge to urinate, avoid drinking other than water, get enough rest and get your condition checked right away.


May be useful,

: by

Related Question

Breath Sounds On Lung Examination?

Breath Sounds On Lung Examination?

(5 months ago)

what does unilateral breath sound mean?...

Small, Runny Bumps On The Palms That Multiply But Without Itching?

Small, Runny Bumps On The Palms That Multiply But Without Itching?

(2 years ago)

Good morning, I want to ask. In my hand there are small bumps, such as blisters exposed to hot oil or something hot. Even though I didn’t do it. It doesn’t itch too, an...

Acne Is Getting Red And Itchy After Using Acne Medication?

Acne Is Getting Red And Itchy After Using Acne Medication?

(2 months ago)

at noon, I want to ask. About 2 weeks ago I had a few pimples on my forehead and cheeks because I changed my face wash product, for 2 weeks I treated it using a spot medication con...

Leave a Reply

Your email address will not be published. Required fields are marked *